# SDR AALA202306124824

- Difficulty date: June 5, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 66,423 hours, 30,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUSELAGE SKIN PANEL FASTENER HOLE CRACKED AT FR 14 LEFT AND 34 INCHES DOWN FROM UPPER LAP JOINT. REPAIRED FUSELAGE SKIN PANEL PER SRM 53-11-11-300-054.
